# SDR 96ZZZX3006

- Difficulty date: May 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6782R
- Make and model: Cessna T210F
- Aircraft serial: T2100182
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Saddle
- Part number: 12414231
- Condition: Cracked
- Location: Mlg
- Part time: 660 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO THE RELATIVELY LOW TOTAL TIME ON THIS AIRCRAFT (1,399 HRS) AND THE FACT THE LANDING GEAR SADDLES HAD BEEN REPLACED AT 739 HOURS, AD 76-14-07 R2 DID NOT APPLY AT THIS TIME, HOWEVER, THE PART IN QUESTION HAD A CRACK THAT WAS EVIDENT WITHOUT DYE PENETRANT INSPECTION AND WOULD HAVE EVENTUALLY FAILED LEADING TO A GEAR UP LANDING.
